# SDR ASAA2015041611391

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 31,072 hours, 9,692 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRE554
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 31,072 hours, 9,692 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACTUATOR TEST OF NR 2 ENGINE FAULT CODE 75-10392 IS PRESENT, VSV POSITION SIGNAL OUT OF RANGE CHANNEL A.  ACFT GROUNDED.  FIM 75-31, TASK 803, FDN BAD CONNECTOR ON "A" VSV ACTUATOR.  REMOVED RT VSV ACTUATOR REF AMM 75-31-01-000-802, INSTALLED RT VSV 
ACTUATOR, REF AMM 75-31-01-000-802-F00, LEAK CHECK GOOD.
